Some Results on Affine Transformations of Compact Groups.
Inventiones mathematicae, Tome 28 (1975), pp. 161-184
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1975__28_142319,
author = {Hsin Chu},
title = {Some {Results} on {Affine} {Transformations} of {Compact} {Groups.}},
journal = {Inventiones mathematicae},
pages = {161--184},
year = {1975},
volume = {28},
zbl = {0299.22009},
url = {http://geodesic.mathdoc.fr/item/IM_1975__28_142319/}
}
Hsin Chu. Some Results on Affine Transformations of Compact Groups.. Inventiones mathematicae, Tome 28 (1975), pp. 161-184. http://geodesic.mathdoc.fr/item/IM_1975__28_142319/